• May 15, 2019 News!Vol.7, No.5- Vol.8, No.4 has been indexed by EI (Inspec).   [Click]
  • Aug 01, 2018 News! [CFP] 2020 the annual meeting of IJMO Editorial Board, ECDMO 2020, will be held in Athens, Greece, February 15-17, 2020.   [Click]
  • Sep 30, 2019 News!Vol 9, No 6 has been published with online version. 12 original aritcles from 6 countries are published in this issue.    [Click]
General Information
    • ISSN: 2010-3697  (Online)
    • Abbreviated Title: Int. J. Model. Optim.
    • Frequency: Bimonthly
    • DOI: 10.7763/IJMO
    • Editor-in-Chief: Prof. Adrian Olaru
    • Executive Editor: Ms.Yoyo Y. Zhou
    • Abstracting/ Indexing: ProQuest, Crossref, Electronic Journals Library, Google Scholar, EI (INSPEC, IET), EBSCO, etc.
    • E-mail ijmo@iacsitp.com
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2015 Vol.5(2): 161-165 ISSN: 2010-3697
DOI: 10.7763/IJMO.2015.V5.454

Estimate on the Risk of Epidemic Outbreaks for an Insurer: A Simple Stochastic Model

Chiaki Ishii, Naoyuki Ishimura, and Takahiko Fujita
Abstract—Epidemics bursts have been sometimes observed in recent years, whose examples include, SARS (Severe Acute Respiratory Syndrome) and Ebola virus disease, and so on. For global companies which insure these epidemics, it is important and necessary to estimate the effect of events. Here we introduce a simple stochastic model for pricing such a kind of risks, which involves the Kermack-Mckendrick epidemic model combined with a stochastic trigger variable. The computations of our model are also given.

Index Terms—Epidemic outbreaks, risk for an insurer, stochastic process, threshold theorem.

Chiaki Ishii and Naoyuki Ishimura are with the Graduate School of Economics, Hitotsubashi University, Kunitachi, Tokyo 186-8601, Japan (e-mail: em131015@g.hit-u.ac.jp, ishimura@econ.hit-u.ac.jp).
Takahiko Fujita is with the Faculty of Science and Engineering, Chuo University, Kasuga, Tokyo 112-8551, Japan (e-mail: rankstatistics@gmail.com).


Cite: Chiaki Ishii, Naoyuki Ishimura, and Takahiko Fujita, "Estimate on the Risk of Epidemic Outbreaks for an Insurer: A Simple Stochastic Model," International Journal of Modeling and Optimization vol. 5, no. 2, pp. 161-165, 2015.

Copyright © 2008-2019. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com